[Antiemetic-induced extrapyramidal symptoms seen by our palliative care team].
Аннотация
BACKGROUND
Antiemetic drugs, which are usually prescribed with opioids, occasionally induce extrapyramidal symptoms(EPS).
METHODS
In 109 patients treated with our palliative care team, we retrospectively investigated the appearance of antiemetic-induced EPS; its incidence, latent period, onset age, symptoms, causing agents and clinical outcomes.
RESULTS
EPS were observed in 6 of 109 patients. Six EPS patients, 2 men and 4 women, were between the age of 53 and 66 years. Prochlorperazine was used in all EPS patients. Two EPS were induced with unnecessary antiemetic drugs. Onset of EPS was from 11 to 162 days after beginning of antiemetic drugs. There were 5 patients with slow movement or speech, 3 patients with expressionless face, 2 patients with akathisia, and one patient with dysphagia. Five EPS patients were improved by using biperiden and one patient was by changing prochlorperazine to perospirone.
CONCLUSIONS
EPS were found in 6 of 109 patients during palliative care. We concluded that it was important not to forget the appearance of antiemetic-induced EPS when prescribing antiemetic drugs in palliative
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.